# SDR AU000279

- Difficulty date: February 9, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Pac CT4A
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Part number: AN78022
- Condition: Damaged
- Location: Engine Fuel Dist
- Part time: 500 cycles
- Component: Engine Fuel Dist, Cont, 63135111
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) DISTRIBUTOR VALVE TO FUEL INJECTOR LINE FITTING LOOSE.  INVESTIGATION FOUND DAMAGED THREADS WHICH ALLOWED THE NUT TO LOOSEN.  FUEL LEAKING FROM FITTING.
